MathSciNet Relay Station
MathSciNet bibliographic data
MR702151 70E05
Rumjantsev, V. V. On stability problem of a top. Rend. Sem. Mat. Univ. Padova 68 (1982), 119–128 (1983).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement